PUBLICATIONS DE L'INSTITUT MATHEMATIQUE (BEOGRAD) (N.S.)
Vol. 77(91), pp. 79–85 (2005)
A KRASNOSELSKII CONE COMPRESSION RESULT FOR MULTIMAPS IN THE S-KKM CLASS
Donal O'Regan, Naseer Shahzad and Ravi P. AgarwalDepartment of Mathematics, National University of Ireland, Galway, Ireland
Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah, Saudi Arabia
Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901, USA
Abstract: The aim of this article is obtain a Krasnoselski\ui cone compression theorem for multimaps in the class S-KKM.
Classification (MSC2000): Primary 47H10
Full text of the article: (for faster download, first choose a mirror)
Electronic fulltext finalized on: 7 Nov 2005. This page was last modified: 11 May 2006.
© 2005 Mathematical Institute of the Serbian Academy of Science and Arts